# SDR 9804633247

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 16,857 hours
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT WITH POWER AT FLIGHT IDLE, ENG 1 FAIL ECAM MESSAGE ANNUNCIATED AND NR 1 ENGINE AUTO SHUT DOWN.  ONE SUCCESSFUL RELIGHT WAS ATTEMPTED.  AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE FOUND NR 1 ENGINE FUEL FILTER CONTAMINATED WITH BRONZE.  REPLACED THE NR 1 ENGINE.
